# SDR FDEA201008263152

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381114620000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR STRUCTURE FRAME 54.2 SEAT TRACK STRUCTURE 3R HAS 1 EA .1875" DRILL START (MISDRILL).  R & R SEAT TRACK 3R IAW SRM 51-72-10 ON MAIN DECK FLOOR STRUCTURE FR54 TO FR 54.2
